# SDR V0XD20210504007

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: FABRICATEDPARTPE
- Condition: Corroded
- Location: Bs 333 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L SPLICE AT FS 333 IS CORRODED BEYOND LIMITS. CORRECTIVE ACTION REMOVED AND REPACED STGR SPLICE AT FS 333 IAW STS ENGINEERING AUTHOTIZATION 72-2021-086 IR DATED 04/28/2021. FABRICATED PART
